# SDR DALA2025012300556

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 84,133 hours, 32,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bellcrank
- Condition: Faulted
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 L4 DOOR WILL NOT ARM.   REMOVED SLIDE REF AMDS W/C 2566-9001-4L STEPS 1-4. R/R L4 DOOR GIRT BAR BELLCRANK ASSY AND CHKED NML PER B757 AMM 52-11. C/W AMDS W/C 2566-9001-4L PERFORMED DVI OF EXIT DOOR 4 LEFT SLIDE AREA . NO DAMAGED NOTED. VERIFIED SAFETY PIN REMOVED FROM SLIDE AND STOWED IN SLIDE POUCH. OPS CHECK NORMAL. (6921152)
